Annales Academiæ Scientiarum Fennicæ
Series A. I. Mathematica

Volumen 18, 1993

Back to main page


The articles are stored in PDF format. Note that the figures are not included in the electronic versions.


Aikawa, Hiroaki: Quasiadditivity of capacity and minimal thinness, pp. 65-75.

Bergweiler, Walter, Mako Haruta, Hartje Kriete, Hans-Günter Meier, and Norbert Terglane: On the limit functions of iterates in wandering domains, pp. 369-375.

Bujalance, E., A.F. Costa, and D. Singerman: Application of Hoare's theorem to symmetries of Riemann surfaces, pp. 307-322.

Chuaqui, Martin: On a theorem of Nehari and quasidiscs, pp. 117-124.

Cunningham, Robin: Univalent functions of given transfinite diameter: a maximum modulus problem, pp. 249-271.

Danikas, Nikolaos, and Peter Lappan: On the multiplicative behavior of Bloch functions, pp. 395-401.

Ebenfelt, Peter: Some results on the Pompeiu problem, pp. 323-341.

Gonzalez, Manuel: Dual results of factorization for operators, pp. 3-11.

Hansen, Lowell J., and Harold S. Shapiro: Graphs and functional equations, pp. 125-146.

Luukkainen, Jouni: On the relative Schoenflies theorem, pp. 31-44.

Makagon, A., and H. Salehi: Infinite dimensional stationary sequences with multiplicity one; Part II, pp. 203-210.

Mayer, Volker: Cyclic parabolic quasiconformal groups that are not quasiconformal conjugates of Möbius groups, pp. 147-154.

Mellon, Pauline: Holomorphic curvature of infinite dimensional symmetric complex Banach manifolds of compact type, pp. 299-306.

Näätänen, Marjatta: A cellular parametrization for closed surfaces with a distinguished point, pp. 45-64.

Nag, Subhashis: On the tangent space to the universal Teichmüller space, pp. 377-393.

Nakanishi, Toshihiro, and John A. Velling: A sufficient condition for Teichmüller spaces to have smallest possible inner radii, pp. 13-21.

Partyka, Dariusz: Approximation of the Hersch-Pfluger distortion function, pp. 343-354.

Petersen, Carsten Lunde: A PLY inequality for Kleinian groups, pp. 23-29.

Semmes, Stephen: Bilipschitz mappings and strong weights, pp. 211-248.

Stallard, Gwyneth M.: Meromorphic functions whose Julia sets contain a free Jordan arc, pp. 273-298.

Strebel, Kurt: The mapping by heights for quadratic differentials in the disk, pp. 155-190.

Velling, John A.: Degeneration of quasicircles: inner and outer radii of Teichmüller spaces, pp. 191-202.

Winkler, Jörg: A uniqueness theorem for monogenic functions, pp. 105-116.

Wu, Jang-Mei: Null sets for doubling and dyadic doubling measures, pp. 77-91.

Zajac, J.: Functional identities for special functions of quasiconformal theory, pp. 93-103.

Zhong, Li: Non-uniqueness of geodesics in infinite-dimensional Teichmüller spaces (II), pp. 355-367.